MathSciNet Relay Station
MathSciNet bibliographic data
MR2331380 (2008c:15006) 15A06 (03E72)
Vroman, Annelies; Deschrijver, Glad; Kerre, Etienne E. Solving systems of linear fuzzy equations by parametric functions—an improved algorithm. Fuzzy Sets and Systems 158 (2007), no. 14, 1515–1534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement